# SDR USAA2010012990218

- Difficulty date: January 11, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100500
- Part serial: CG2096
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - TRAPPED WATER IN RIGHT ELEVATOR SKIN PANEL UPPER SURFACE & HONEY COMB CORE BETWEEN ELEV STA 131 TO ELEV STA 466.  REPAIRED RIGHT ELEVATOR UPPER SKIN PANEL IAW A320 SRM 51-77-13 & 55-21-11.
